Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Eigenvalues of the sum and product of anticommuting matrices

Vadim Ponomarenko and Louis Selstad

Vol. 13 (2020), No. 4, 625–632

Improving on a recent result of Zhong, we characterize the eigenvalues of AB and A + B for square matrices A, B satisfying AB + BA = 0.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

anticommutative, eigenvalues, matrix spectrum
Mathematical Subject Classification 2010
Primary: 15A18
Received: 18 February 2020
Revised: 1 June 2020
Accepted: 2 June 2020
Published: 20 November 2020

Communicated by Chi-Kwong Li
Vadim Ponomarenko
San Diego State University
San Diego, CA
United States
Louis Selstad
San Diego State University
San Diego, CA
United States